RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 1, Pages 15–18 (Mi dan40579)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A condition for regularity of the Bellman–Harris branching process

V. A. Vatutin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (367 kB)

Bibliographic databases:
UDC: 519.217
Presented: Ю. В. Прохоров
Received: 03.06.1976

Citation: V. A. Vatutin, “A condition for regularity of the Bellman–Harris branching process”, Dokl. Akad. Nauk SSSR, 230:1 (1976), 15–18

Citation in format AMSBIB
\Bibitem{Vat76}
\by V.~A.~Vatutin
\paper A condition for regularity of the Bellman--Harris branching process
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 1
\pages 15--18
\mathnet{http://mi.mathnet.ru/dan40579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0420897}
\zmath{https://zbmath.org/?q=an:0365.60078}


Linking options:
  • http://mi.mathnet.ru/eng/dan40579
  • http://mi.mathnet.ru/eng/dan/v230/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, “Vetvyaschiesya protsessy Bellmana–Kharrisa”, Lekts. kursy NOTs, 12, MIAN, M., 2009, 3–111  mathnet  crossref  zmath  elib
  • Number of views:
    This page:25
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019